MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7141
Medical Device Problem Codes Leak/Splash (1354); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon leak occurred.The 70% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 2.50mm x 8mm emerge balloon catheter was selected for use, but it could not reach the lesion and it was noted that the balloon was leaking gas.The procedure was completed with another of same device.There were no patient complications reported.Patient was stable.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon leak occurred.The 70% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 2.50mm x 8mm emerge balloon catheter was selected for use, but it could not reach the lesion and it was noted that the balloon was leaking gas.The procedure was completed with another of same device.There were no patient complications reported.Patient was stable.It was further reported that the balloon was leaking outside the patients body.
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter phone: +(b)(6).
 
Event or Problem Description

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19164643
Report Number2124215-2024-22714
Device Sequence Number7873605
Product Code LOX
UDI-Device Identifier08714729807131
UDI-Public08714729807131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model Number7141
Device Catalogue Number7141
Device Lot Number0030154896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/30/2024
07/12/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/01/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight70 KG